# SDR SIMA20120720006

- Difficulty date: July 20, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 22,040 hours, 19,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE CEILING EMERGENCY LIGHT INOPERATIVE AT THE MAIN DOOR.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED  LAMP IAW AMM 33-50-06.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
